# SDR 95ZZZX5517

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Laminated Member
- Part number: 704A33633151
- Condition: Worn
- Location: M/R Xmsn
- Part time: 767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED MEMBER ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WTIH 4 EACH NEW UNIT(S) CORRECTED PROBLEM.
